Alert archive / North Carolina / Flash Flood Warnings in 2016

Flash Flood Warning 25, NWS Raleigh, NC

August 7, 2016Hoke County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 7, 2016, 5:33 PM EDT for Hoke County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2016, 5:33 PM EDT (21:33 UTC)
Expired
Aug 7, 2016, 8:30 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Hoke County, NC

The radar

The Raleigh/Durham radar (KRAX), 93 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

421 
WGUS52 KRAH 072133
FFWRAH
NCC093-080030-
/O.NEW.KRAH.FF.W.0025.160807T2133Z-160808T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
533 PM EDT SUN AUG 7 2016

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOKE COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 830 PM EDT
  
* AT 533 PM EDT...DOPPLER RADAR INDICATED A SLOW MOVING THUNDERSTORM
  PRODUCING FLOODING ACROSS THE WARNED AREA. UP TO THREE INCHES OF
  RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
  SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3484 7935 3486 7934 3494 7935 3505 7946
      3516 7933 3521 7925 3521 7923 3520 7921
      3519 7918 3517 7914 3518 7913 3517 7913
      3517 7910 3513 7911 3509 7909 3504 7909
      3497 7904 3495 7904 3483 7919

$$

23
2 follow-up statements
637 
WGUS72 KRAH 072214
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
614 PM EDT SUN AUG 7 2016

NCC093-080030-
/O.CON.KRAH.FF.W.0025.000000T0000Z-160808T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOKE NC-
614 PM EDT SUN AUG 7 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
HOKE COUNTY...

AT 612 PM EDT...DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS
PRODUCING FLOODING OVER THE WARNED AREA. THREE TO FOUR INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY WITH FLOODING LIKELY ALREADY OCCURRING ALONG NICHOLSON AND
MCDUFFIE CREEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS...TURN AROUND...DONT DROWN.

&&

LAT...LON 3484 7935 3486 7934 3494 7935 3505 7946
      3516 7933 3521 7925 3521 7923 3520 7921
      3519 7918 3517 7914 3518 7913 3517 7913
      3517 7910 3513 7911 3509 7909 3504 7909
      3497 7904 3495 7904 3483 7919

$$

23
082 
WGUS72 KRAH 072246
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
646 PM EDT SUN AUG 7 2016

NCC093-072255-
/O.CAN.KRAH.FF.W.0025.000000T0000Z-160808T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOKE NC-
646 PM EDT SUN AUG 7 2016

...THE FLASH FLOOD WARNING FOR HOKE COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3484 7935 3486 7934 3494 7935 3505 7946
      3516 7933 3521 7925 3521 7923 3520 7921
      3519 7918 3517 7914 3518 7913 3517 7913
      3517 7910 3513 7911 3509 7909 3504 7909
      3497 7904 3495 7904 3483 7919

$$

23

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:31 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 7, 3:31 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
331 PM EDT SUN AUG 7 2016

.SYNOPSIS...
A weak frontal zone will stall over the region through mid-week.

&&

.NEAR TERM /TODAY AND TONIGHT/...
As of 300 pm Sunday...

Expect convection to generally develop south of Highway 64 this
afternoon/evening into tonight...on the southern periphery of a
frontal zone extending west-east across central NC (in vicinity of
Highway 64 at 18Z) where sfc-925 mb convergence overlaps with
moderate instability (1500-2000 J/kg) and PWAT values ~2.20". Given
no deep layer shear, weak DCAPE and weak low-level flow, do not
anticipate a severe threat. However, given a pronounced focus for
convective development, moderate instability, a very high PWAT and
weak steering flow, flash flooding can be expected where convection
persists /back-builds/, primarily south of the Highway 64 corridor.
Expect highs ranging from the 80s to lower 90s, with lows tonight in
the low to mid 70s. -Vincent

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
As of 320 pm Sunday...

Significant uncertainty persists with regard to where the focus for
heavy rainfall will be tomorrow. Guidance indicates that a weak low
pressure system over northern FL is expected to slightly strengthen
as it wobbles northward into the Deep South, strengthening height/
wind fields along the Southeast Coast, reinforcing southerly flow
/rich atlantic moisture advection/ into the Carolinas. The location
of the stalled frontal zone will highly depend upon the evolution of
low-level height/wind fields along the Southeast coast, which will
be a function of a variety of factors including the weak low
pressure system progressing northward into the Deep South, latent
heat release associated with deep convection that develops invof the
frontal zone this aft/eve into tonight, and perhaps convective
outflow, as well. At this time, expect the frontal zone to make at
least slight northward progress back toward the Highway 64 corridor,
and will indicate precipitation chances similar to today. Confidence
in rainfall amounts/location remain too uncertain for a flash flood
watch to be issued. Expect highs similar to today and lows similar
to tonight. -Vincent

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 310 PM Sunday...

The upper level pattern will be characterized by Bermuda high
pressure building into the region from the east, with a pair of lows
to the south. One low will sit over the Gulf coast early in the week
before slowly moving north along the mountains, producing plentiful
rainfall in that region, while the other will sit off the GA/SC
coast for the first part of the period before slowly migrating
northward late in the week. Similarly at the surface, Central NC
will be sandwiched between a high off the New England coast and a
low over the Lower Mississippi River Valley. The result will be a
feed of warm moist air from the southeast then south through the
week. Expect PWATs of 2" or more through the week and into the
weekend. Highs will be in the mid to upper 80s Tuesday and
Wednesday, increasing slightly for late in the week, upper 80s to
low 90s. Lows will remain uncomfortably in the low to mid 70s
through the weekend. Expect the usual summertime diurnal convection,
with highest chances in the aft/eve hours and minimum overnight/
early morning. Best chances will be across the west and south where
they are in closer proximity to the Gulf low. -KCP

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 200 pm Sunday...

INT/GSO/RDU/RWI are located north of a west-east oriented frontal
zone sagging south of Highway 64 this afternoon. As a result, VFR
conditions will prevail through this evening aside from patchy MVFR
ceilings, primarily at the INT/GSO terminals. VFR conditions
currently prevail at the FAY terminal, however, convection is likely
to develop over the Sandhills in the 21-00Z time frame, possibly
persisting through 06Z tonight. Guidance is in disagreement with
regard to whether or not low ceilings will develop over the area
tonight, however, given rich low-level moisture and the presence of
a frontal zone, previous experience would suggest all terminals will
at least have a chance for IFR/LIFR ceilings in the 09-15Z time
frame. Thereafter, sub-VFR conditions assoc/w showers and
thunderstorms appear likely at FAY/RDU/RWI terminals and perhaps
INT/GSO terminals as well, though confidence is lower in the Triad.

Looking Ahead: Expect an above normal chance for adverse aviation
conditions (i.e. sub-VFR ceilings and convection) through mid to
late week in association with a stagnant pattern over the Southeast
CONUS. -Vincent

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Vincent
NEAR TERM...Vincent
SHORT TERM...Vincent
LONG TERM...KCP
AVIATION...Vincent
Hazardous weather outlook, Aug 7, 3:39 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
339 PM EDT SUN AUG 7 2016

NCZ007>011-021>028-038>043-073>078-083>086-088-089-080930-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
339 PM EDT SUN AUG 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

FLASH FLOODING WILL BE POSSIBLE IN ASSOCIATION WITH SLOW MOVING
SHOWERS AND THUNDERSTORMS SOUTH OF THE HIGHWAY 64 CORRIDOR THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

FLASH FLOODING WILL BE POSSIBLE IN ASSOCIATION WITH SLOW MOVING
SHOWERS AND THUNDERSTORMS AGAIN DURING THE DAY MONDAY...WITH THE
RELATIVE BEST POTENTIAL ALONG AND NEAR THE HIGHWAY 64 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 7, 12:33 PM EDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1233 PM EDT SUN AUG 7 2016

NCZ073-074-071715-
STANLY NC-MONTGOMERY NC-
1233 PM EDT SUN AUG 7 2016

...AN ISOLATED THUNDERSTORM WILL AFFECT PORTIONS OF NORTHERN STANLY
AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 115 PM EDT...

AT 1228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
ISOLATED THUNDERSTORM OVER RICHFIELD AND NEW LONDON. THIS STORM WAS
NEARLY STATIONARY...MOVING EAST AT LESS THAN 5 MPH.

TORRENTIAL RAINFALL AMOUNTS OF ONE TO TWO INCHES IN LESS THAN ONE
HOUR WILL BE POSSIBLE WITH THIS STORM...PRIMARILY IN AREAS SOUTH OF
RICHFIELD ALONG HIGHWAY 49 AND WEST OF NEW LONDON ON HIGHWAY 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL WILL SIGNIFICANTLY REDUCE VISIBILITY AND RESULT
IN STANDING WATER ON AREA ROADS. DRIVERS ARE URGED TO SLOW DOWN AND
USE EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3550 8030 3551 8015 3551 8007 3546 8006
      3540 8006 3537 8008 3539 8024 3540 8029
      3543 8031
TIME...MOT...LOC 1628Z 271DEG 3KT 3546 8026

VINCENT
Local storm report, Aug 7, 1:57 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
157 PM EDT SUN AUG 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     FLOOD            1 NE HOLLY SPRINGS      35.67N  78.82W
08/07/2016                   WAKE               NC   NWS EMPLOYEE

            WATER COVERERING LOCKLEY RD.

&&

EVENT NUMBER RAH1600665

TCC
Local storm report, Aug 7, 2:22 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
222 PM EDT SUN AUG 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HEAVY RAIN       HOLLY SPRINGS           35.65N  78.84W
08/07/2016  M2.00 INCH       WAKE               NC   TRAINED SPOTTER

            RAIN SO FAR TODAY

&&

EVENT NUMBER RAH1600666

TCC
Special weather statement, Aug 7, 4:49 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
449 PM EDT SUN AUG 7 2016

NCZ075-085-086-088-089-072130-
SCOTLAND   NC-CUMBERLAND   NC-HOKE   NC-MOORE   NC-SAMPSON   NC-
449 PM EDT SUN AUG 7 2016

 ...AN AREA OF SHOWERS AND THUNDERSTORMS WITH HEAVY DOWNPOURS WILL
AFFECT PORTIONS OF NORTHEASTERN SCOTLAND...CUMBERLAND...HOKE...SOUTH
CENTRAL MOORE AND CENTRAL SAMPSON COUNTIES UNTIL 530 PM EDT...

AT 447 PM EDT...DOPPLER RADAR WAS TRACKING AN AREA OF SHOWERS AND
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
HOFFMAN TO 6 MILES EAST OF CLINTON. MOVEMENT WAS EAST AT 10 MPH.

HEAVY RAIN WILL OCCUR WITH THESE STORMS. RAINFALL AMOUNTS BETWEEN 1
AND 2 INCHES WILL OCCUR IN LESS THAN AN HOUR.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...SOUTHERN PINES...CLINTON...RAEFORD...FORT BRAGG...
ABERDEEN...ANTIOCH...HOPE MILLS...EASTOVER AND PINEBLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3500 7953 3504 7946 3506 7949 3519 7941
      3513 7876 3518 7817 3490 7815 3488 7815
      3487 7892 3492 7896 3495 7904 3486 7916
      3486 7931
TIME...MOT...LOC 2047Z 290DEG 9KT 3498 7943 3499 7822

WSS
Special weather statement, Aug 7, 5:04 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
504 PM EDT SUN AUG 7 2016

NCZ040-076-072145-
LEE   NC-CHATHAM   NC-
504 PM EDT SUN AUG 7 2016

 ...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WITH HEAVY DOWNPOURS
WILL AFFECT PORTIONS OF NORTHWESTERN LEE AND WESTERN CHATHAM
COUNTIES UNTIL 545 PM EDT...

AT 502 PM EDT...DOPPLER RADAR WAS TRACKING AN AREA OF SHOWERS AND
STRONG THUNDERSTORMS WITH VERY HEAVY RAIN NEAR GOLDSTON...OR 9 MILES
SOUTH OF SILER CITY... MOVING NORTHEAST AT 5 MPH.

WIND GUSTS UP TO 40 MPH AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SANFORD...GOLDSTON...HARPERS CROSSROADS...HASTY AND CUMNOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING...AND MAY LEAD TO LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3563 7909 3540 7930 3549 7934 3550 7934
      3552 7935 3552 7947 3561 7955 3580 7934
TIME...MOT...LOC 2102Z 231DEG 6KT 3559 7942

WSS
Special weather statement, Aug 7, 5:11 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
511 PM EDT SUN AUG 7 2016

NCZ083>085-072230-
SCOTLAND   NC-RICHMOND   NC-ANSON   NC-
511 PM EDT SUN AUG 7 2016

...THUNDERSTORMS WITH VERY HEAVY RAIN DEVELOPING OVER PORTIONS OF
ANSON... RICHMOND... AND SCOTLAND COUNTIES...

AT 506 PM EDT...RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN 7
MILES SOUTHEAST OF WADESBORO... MOVING NORTHEAST AT 10 MPH. THIS
STORM WAS LOCATED OVER MORVEN. IN ADDITION... OTHER THUNDERSTORMS
WITH HEAVY RAIN WERE DEVELOPING NEAR ROCKINGHAM AND BETWEEN CAMP
MACKALL AND WAGRAM. MOVEMENT WAS SLOWLY TO THE NORTHEAST.

LOCALIZED FLOODING MAY DEVELOP QUICKLY WITH THESE STORMS AS THEY
DUMP 1 TO 2 INCHES OF RAIN IN 30 TO 45 MINUTES.

LOCATIONS IMPACTED INCLUDE...
LAURINBURG...ROCKINGHAM...WADESBORO...HAMLET...ANSONVILLE...
HOFFMAN...POLKTON...ELLERBE...DOBBINS HEIGHTS AND WAGRAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING AND MAY LEAD TO LOCALIZED FLOODING.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3480 7968 3482 8032 3507 8029 3516 8009
      3514 8007 3514 8002 3518 7985 3518 7968
      3516 7964 3517 7962 3514 7959 3507 7957
      3506 7948 3496 7936 3486 7934 3482 7936
      3478 7933 3463 7947
TIME...MOT...LOC 2106Z 240DEG 9KT 3486 7996

BADGETT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:45 AM EDTSpecial Weather StatementRAHAlamance, Guilford, Person75 min
Aug 7, 1:53 AM EDTSpecial Weather StatementRAHGuilford67 min
Aug 7, 2:29 AM EDTAreal Flood AdvisoryRAHGuilford2 hr
Aug 7, 12:15 PM EDTSpecial Weather StatementRAHStanly45 min
Aug 7, 12:33 PM EDTSpecial Weather StatementRAHStanly42 min
Aug 7, 12:53 PM EDTAreal Flood AdvisoryRAHStanly3 hr
Aug 7, 1:08 PM EDTFlash Flood WarningRAHStanly3 hr
Aug 7, 1:12 PM EDTAreal Flood AdvisoryRAHChatham, Durham, Orange, Wake3 hr
Aug 7, 1:26 PM EDTFlash Flood WarningRAHChatham, Durham, Wake3 hr
Aug 7, 1:53 PM EDTAreal Flood AdvisoryRAHJohnston, Wayne3 hr
Aug 7, 2:48 PM EDTFlash Flood WarningRAHHarnett, Johnston, Wayne3 hr
Aug 7, 4:09 PM EDTAreal Flood AdvisoryRAHMoore2 hr
Aug 7, 4:49 PM EDTSpecial Weather StatementRAHCumberland, Hoke, Sampson41 min
Aug 7, 5:04 PM EDTSpecial Weather StatementRAHChatham41 min
Aug 7, 5:05 PM EDTAreal Flood AdvisoryRAHCumberland, Hoke, Sampson115 min
Aug 7, 5:11 PM EDTSpecial Weather StatementRAHAnson, Richmond, Scotland79 min
Aug 7, 5:18 PM EDTFlash Flood WarningRAHCumberland117 min

Nearby

Flash Flood Warnings in North Carolina, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.